• Previous Article
    Invasion dynamics of a diffusive pioneer-climax model: Monotone and non-monotone cases
  • DCDS-B Home
  • This Issue
  • Next Article
    Global boundedness for a $ \mathit{\boldsymbol{N}} $-dimensional two species cancer invasion haptotaxis model with tissue remodeling
doi: 10.3934/dcdsb.2021056

Asymptotics of singularly perturbed damped wave equations with super-cubic exponent

Center for Mathematical Sciences, School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, Hubei 430074, China

* Corresponding author

Received  August 2020 Published  February 2021

This work is devoted to studying the relations between the asymptotic behavior for a class of hyperbolic equations with super-cubic nonlinearity and a class of heat equations, where the problem is considered in a smooth bounded three dimensional domain. Based on the extension of the Strichartz estimates to the case of bounded domain, we show the regularity of the pullback, uniform, and cocycle attractors for the non-autonomous dynamical system given by hyperbolic equation. Then we prove that all types of non-autonomous attractors converge, upper semicontiously, to the natural extension global attractor of the limit parabolic equations.

Citation: Dandan Li. Asymptotics of singularly perturbed damped wave equations with super-cubic exponent. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2021056
References:
[1]

J. ArrietaA. N. Carvalho and J. K. Hale, A damped hyerbolic equation with critical exponent, Communications in Partial Differential Equations, 17 (1992), 841-866.  doi: 10.1080/03605309208820866.  Google Scholar

[2]

A. V. Babin and M. I. Vishik, Regular attractors of semi-groups and evolution equations, J. Math. Pures Appl, 62 (1983), 441-491.   Google Scholar

[3]

A. V. Babin, M. I. Vishik, Attractors of Evolution Equations, Studies in Mathematics and Its Applications, 25. North-Holland Publishing Co., Amsterdam, 1992.  Google Scholar

[4]

J. M. Ball, On the asymptotic behavior of generalized processes, with applications to nonlinear evolution equations, Journal of Differential Equations, 27 (1978), 224-265.  doi: 10.1016/0022-0396(78)90032-3.  Google Scholar

[5]

M. D. BlairH. F. Smith and C. D. Sogge, Strichartz estimates for the wave equation on manifolds with boundary, Annales de l'Institut Henri Poincare (C) Non Linéaire, 26 (2009), 1817-1829.  doi: 10.1016/j.anihpc.2008.12.004.  Google Scholar

[6]

M. C. BortolanA. N. Carvalho and J. A. Langa, Structure of attractors for skew product semiflows, Journal of Differential Equations, 257 (2014), 490-522.  doi: 10.1016/j.jde.2014.04.008.  Google Scholar

[7]

N. BurqG. Lebeau and F. Planchon, Global existence for energy critical waves in 3-D domains, Journal of the American Mathematical Society, 21 (2008), 831-845.  doi: 10.1090/S0894-0347-08-00596-1.  Google Scholar

[8]

A. N. Carvalho, J. A. Langa, J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Springer, 2013. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[9]

A. N. CarvalhoJ. W. Cholewa and T. Dlotko, Damped wave equations with fast growing dissipative nonlinearities, Discrete and Continuous Dynamical Systems-A, 24 (2009), 1147-1165.  doi: 10.3934/dcds.2009.24.1147.  Google Scholar

[10]

C. I. Christov, P. M. Jordan, Heat conduction paradox involving second-sound propagation in moving media, Physical Review Letters, 94 (2005), 154301. doi: 10.1103/PhysRevLett.94.154301.  Google Scholar

[11]

V. V. Chepyzhov, M. I. Vishik, Attractors for Equations of Mathematical Physics, American Mathematical Soc., 2002.  Google Scholar

[12]

L. C. Evans, Partial Differential Equations, Second edition. Graduate Studies in Mathematics, 19. American Mathematical Society, Providence, RI, 2010. doi: 10.1090/gsm/019.  Google Scholar

[13]

P. FabrieC. GalusinskiA. Miranville and S. Zelik, Uniform exponential attractors for a singularly perturbed damped wave equation, Discrete and Continuous Dynamical Systems, 10 (2004), 211-238.  doi: 10.3934/dcds.2004.10.211.  Google Scholar

[14]

M. M. FreitasP. Kalita and J. A. Langa, Continuity of non-autonomous attractors for hyperbolic perturbation of parabolic equations, Journal of Differential Equations, 264 (2018), 1886-1945.  doi: 10.1016/j.jde.2017.10.007.  Google Scholar

[15]

T. Gallay and G. Raugel, Scaling variables and asymptotic expansions in damped wave equations, J. Differential Equations, 150 (1998), 42-97.  doi: 10.1006/jdeq.1998.3459.  Google Scholar

[16]

J. K. Hale, Asymptotic Behavior of Dissipative Systems, American Mathematical Society, Providence, RI, 1988. doi: 10.1090/surv/025.  Google Scholar

[17]

J. K. Hale and G. Raugel, Upper semicontinuity of the attractor for a singularly perturbed hyperbolic equation, Journal of Differential Equations, 73 (1988), 197-214.  doi: 10.1016/0022-0396(88)90104-0.  Google Scholar

[18]

A. Haraux, Two remarks on hyperbolic dissipative problems, Nonlinear Partial Differential Equations and their Applications. College de France seminar, 7 198), 1983–1984.  Google Scholar

[19]

L. T. HoangE. J. Olson and J. C. Robinson, Continuity of pullback and uniform attractors, Journal of Differential Equations, 264 (2018), 4067-4093.  doi: 10.1016/j.jde.2017.12.002.  Google Scholar

[20]

V. KalantarovA. Savostianov and S. Zelik, Attractors for damped quintic wave equations in bounded domains, Annales Henri Poincaré, 17 (2016), 2555-2584.  doi: 10.1007/s00023-016-0480-y.  Google Scholar

[21]

S. Konabe and T. Nikuni, Coarse-grained finite-temperature theory for the bose condensate in optical lattices, Journal of Low Temperature Physics, 150 (2008), 12-46.  doi: 10.1007/s10909-007-9517-4.  Google Scholar

[22]

A. C. Lazer and P. J. McKenna, Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis, SIAM Rev., 32 (1990), 537-578.  doi: 10.1137/1032120.  Google Scholar

[23]

D. Li, Q. Chang, C. Sun, Pullback attractors for a critical degenerate wave equation with time-dependent damping, To appear. Google Scholar

[24]

Y. Lv and W. Wang, Limiting dynamics for stochastic wave equations, Journal of Differential Equations, 244 (2008), 1-23.  doi: 10.1016/j.jde.2007.10.009.  Google Scholar

[25]

C. Matheus, M. C. Bortolan, A. N. Carvalho, J. A. Langa, Attractors Under Autonomous and Non-autonomous Perturbations, American Mathematical Society, 2020. Google Scholar

[26]

A. MiranvilleV. Pata and S. Zelik, Exponential attractors for singularly perturbed damped wave equations: A simple construction., Asymptotic Analysis, 53 (2007), 1-12.   Google Scholar

[27] J. C. Robinson, Infinite-Dimensional Dynamical Systems: An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge University Press, 2001.  doi: 10.1007/978-94-010-0732-0.  Google Scholar
[28]

G. Somieski, Shimmy analysis of a simple aircraft nose landing gear model using different mathematical methods, Aerospace Science and Technology, 1 (1997), 545-555.  doi: 10.1016/S1270-9638(97)90003-1.  Google Scholar

[29]

Y. Wang and C. Zhong, Upper semicontinuity of global attractors for damped wave equations, Asymptotic Analysis, 91 (2015), 1-10.  doi: 10.3233/ASY-141253.  Google Scholar

[30]

S. Zelik, Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent, Communications on Pure and Applied Analysis, 3 (2004), 921-934.  doi: 10.3934/cpaa.2004.3.921.  Google Scholar

[31]

S. Zelik, Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities, Discrete and Continuous Dynamical Systems, 11 (2004), 351-392.  doi: 10.3934/dcds.2004.11.351.  Google Scholar

show all references

References:
[1]

J. ArrietaA. N. Carvalho and J. K. Hale, A damped hyerbolic equation with critical exponent, Communications in Partial Differential Equations, 17 (1992), 841-866.  doi: 10.1080/03605309208820866.  Google Scholar

[2]

A. V. Babin and M. I. Vishik, Regular attractors of semi-groups and evolution equations, J. Math. Pures Appl, 62 (1983), 441-491.   Google Scholar

[3]

A. V. Babin, M. I. Vishik, Attractors of Evolution Equations, Studies in Mathematics and Its Applications, 25. North-Holland Publishing Co., Amsterdam, 1992.  Google Scholar

[4]

J. M. Ball, On the asymptotic behavior of generalized processes, with applications to nonlinear evolution equations, Journal of Differential Equations, 27 (1978), 224-265.  doi: 10.1016/0022-0396(78)90032-3.  Google Scholar

[5]

M. D. BlairH. F. Smith and C. D. Sogge, Strichartz estimates for the wave equation on manifolds with boundary, Annales de l'Institut Henri Poincare (C) Non Linéaire, 26 (2009), 1817-1829.  doi: 10.1016/j.anihpc.2008.12.004.  Google Scholar

[6]

M. C. BortolanA. N. Carvalho and J. A. Langa, Structure of attractors for skew product semiflows, Journal of Differential Equations, 257 (2014), 490-522.  doi: 10.1016/j.jde.2014.04.008.  Google Scholar

[7]

N. BurqG. Lebeau and F. Planchon, Global existence for energy critical waves in 3-D domains, Journal of the American Mathematical Society, 21 (2008), 831-845.  doi: 10.1090/S0894-0347-08-00596-1.  Google Scholar

[8]

A. N. Carvalho, J. A. Langa, J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, Springer, 2013. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[9]

A. N. CarvalhoJ. W. Cholewa and T. Dlotko, Damped wave equations with fast growing dissipative nonlinearities, Discrete and Continuous Dynamical Systems-A, 24 (2009), 1147-1165.  doi: 10.3934/dcds.2009.24.1147.  Google Scholar

[10]

C. I. Christov, P. M. Jordan, Heat conduction paradox involving second-sound propagation in moving media, Physical Review Letters, 94 (2005), 154301. doi: 10.1103/PhysRevLett.94.154301.  Google Scholar

[11]

V. V. Chepyzhov, M. I. Vishik, Attractors for Equations of Mathematical Physics, American Mathematical Soc., 2002.  Google Scholar

[12]

L. C. Evans, Partial Differential Equations, Second edition. Graduate Studies in Mathematics, 19. American Mathematical Society, Providence, RI, 2010. doi: 10.1090/gsm/019.  Google Scholar

[13]

P. FabrieC. GalusinskiA. Miranville and S. Zelik, Uniform exponential attractors for a singularly perturbed damped wave equation, Discrete and Continuous Dynamical Systems, 10 (2004), 211-238.  doi: 10.3934/dcds.2004.10.211.  Google Scholar

[14]

M. M. FreitasP. Kalita and J. A. Langa, Continuity of non-autonomous attractors for hyperbolic perturbation of parabolic equations, Journal of Differential Equations, 264 (2018), 1886-1945.  doi: 10.1016/j.jde.2017.10.007.  Google Scholar

[15]

T. Gallay and G. Raugel, Scaling variables and asymptotic expansions in damped wave equations, J. Differential Equations, 150 (1998), 42-97.  doi: 10.1006/jdeq.1998.3459.  Google Scholar

[16]

J. K. Hale, Asymptotic Behavior of Dissipative Systems, American Mathematical Society, Providence, RI, 1988. doi: 10.1090/surv/025.  Google Scholar

[17]

J. K. Hale and G. Raugel, Upper semicontinuity of the attractor for a singularly perturbed hyperbolic equation, Journal of Differential Equations, 73 (1988), 197-214.  doi: 10.1016/0022-0396(88)90104-0.  Google Scholar

[18]

A. Haraux, Two remarks on hyperbolic dissipative problems, Nonlinear Partial Differential Equations and their Applications. College de France seminar, 7 198), 1983–1984.  Google Scholar

[19]

L. T. HoangE. J. Olson and J. C. Robinson, Continuity of pullback and uniform attractors, Journal of Differential Equations, 264 (2018), 4067-4093.  doi: 10.1016/j.jde.2017.12.002.  Google Scholar

[20]

V. KalantarovA. Savostianov and S. Zelik, Attractors for damped quintic wave equations in bounded domains, Annales Henri Poincaré, 17 (2016), 2555-2584.  doi: 10.1007/s00023-016-0480-y.  Google Scholar

[21]

S. Konabe and T. Nikuni, Coarse-grained finite-temperature theory for the bose condensate in optical lattices, Journal of Low Temperature Physics, 150 (2008), 12-46.  doi: 10.1007/s10909-007-9517-4.  Google Scholar

[22]

A. C. Lazer and P. J. McKenna, Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis, SIAM Rev., 32 (1990), 537-578.  doi: 10.1137/1032120.  Google Scholar

[23]

D. Li, Q. Chang, C. Sun, Pullback attractors for a critical degenerate wave equation with time-dependent damping, To appear. Google Scholar

[24]

Y. Lv and W. Wang, Limiting dynamics for stochastic wave equations, Journal of Differential Equations, 244 (2008), 1-23.  doi: 10.1016/j.jde.2007.10.009.  Google Scholar

[25]

C. Matheus, M. C. Bortolan, A. N. Carvalho, J. A. Langa, Attractors Under Autonomous and Non-autonomous Perturbations, American Mathematical Society, 2020. Google Scholar

[26]

A. MiranvilleV. Pata and S. Zelik, Exponential attractors for singularly perturbed damped wave equations: A simple construction., Asymptotic Analysis, 53 (2007), 1-12.   Google Scholar

[27] J. C. Robinson, Infinite-Dimensional Dynamical Systems: An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge University Press, 2001.  doi: 10.1007/978-94-010-0732-0.  Google Scholar
[28]

G. Somieski, Shimmy analysis of a simple aircraft nose landing gear model using different mathematical methods, Aerospace Science and Technology, 1 (1997), 545-555.  doi: 10.1016/S1270-9638(97)90003-1.  Google Scholar

[29]

Y. Wang and C. Zhong, Upper semicontinuity of global attractors for damped wave equations, Asymptotic Analysis, 91 (2015), 1-10.  doi: 10.3233/ASY-141253.  Google Scholar

[30]

S. Zelik, Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent, Communications on Pure and Applied Analysis, 3 (2004), 921-934.  doi: 10.3934/cpaa.2004.3.921.  Google Scholar

[31]

S. Zelik, Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities, Discrete and Continuous Dynamical Systems, 11 (2004), 351-392.  doi: 10.3934/dcds.2004.11.351.  Google Scholar

[1]

Xinyuan Liao, Caidi Zhao, Shengfan Zhou. Compact uniform attractors for dissipative non-autonomous lattice dynamical systems. Communications on Pure & Applied Analysis, 2007, 6 (4) : 1087-1111. doi: 10.3934/cpaa.2007.6.1087

[2]

K. Ravikumar, Manil T. Mohan, A. Anguraj. Approximate controllability of a non-autonomous evolution equation in Banach spaces. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 461-485. doi: 10.3934/naco.2020038

[3]

Matheus C. Bortolan, José Manuel Uzal. Upper and weak-lower semicontinuity of pullback attractors to impulsive evolution processes. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3667-3692. doi: 10.3934/dcdsb.2020252

[4]

Anhui Gu. Weak pullback mean random attractors for non-autonomous $ p $-Laplacian equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3863-3878. doi: 10.3934/dcdsb.2020266

[5]

Lingyu Li, Zhang Chen. Asymptotic behavior of non-autonomous random Ginzburg-Landau equation driven by colored noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3303-3333. doi: 10.3934/dcdsb.2020233

[6]

Pengyu Chen. Periodic solutions to non-autonomous evolution equations with multi-delays. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2921-2939. doi: 10.3934/dcdsb.2020211

[7]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[8]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2725-3737. doi: 10.3934/dcds.2020383

[9]

Tomoyuki Tanaka, Kyouhei Wakasa. On the critical decay for the wave equation with a cubic convolution in 3D. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021048

[10]

Vladimir Georgiev, Sandra Lucente. Focusing nlkg equation with singular potential. Communications on Pure & Applied Analysis, 2018, 17 (4) : 1387-1406. doi: 10.3934/cpaa.2018068

[11]

Shuting Chen, Zengji Du, Jiang Liu, Ke Wang. The dynamic properties of a generalized Kawahara equation with Kuramoto-Sivashinsky perturbation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021098

[12]

Suzete Maria Afonso, Vanessa Ramos, Jaqueline Siqueira. Equilibrium states for non-uniformly hyperbolic systems: Statistical properties and analyticity. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021045

[13]

Tong Li, Nitesh Mathur. Riemann problem for a non-strictly hyperbolic system in chemotaxis. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021128

[14]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[15]

Xinqun Mei, Jundong Zhou. The interior gradient estimate of prescribed Hessian quotient curvature equation in the hyperbolic space. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1187-1198. doi: 10.3934/cpaa.2021012

[16]

Xuping Zhang. Pullback random attractors for fractional stochastic $ p $-Laplacian equation with delay and multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021107

[17]

Manil T. Mohan, Arbaz Khan. On the generalized Burgers-Huxley equation: Existence, uniqueness, regularity, global attractors and numerical studies. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3943-3988. doi: 10.3934/dcdsb.2020270

[18]

Prasanta Kumar Barik, Ankik Kumar Giri, Rajesh Kumar. Mass-conserving weak solutions to the coagulation and collisional breakage equation with singular rates. Kinetic & Related Models, 2021, 14 (2) : 389-406. doi: 10.3934/krm.2021009

[19]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[20]

Shoichi Hasegawa, Norihisa Ikoma, Tatsuki Kawakami. On weak solutions to a fractional Hardy–Hénon equation: Part I: Nonexistence. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021033

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (26)
  • HTML views (73)
  • Cited by (0)

Other articles
by authors

[Back to Top]